Coefficient Inequality for Sakaguchi kind of Functions Related to Shell – like Curves Connected with Fibonacci numbers

  • P.Lokesh et al.

Abstract

In this paper, the Taylor-Maclaurin coefficients  and  of the two new subclasses of bi univalent of Sakaguchi kind of functions related to shell – likes curves connected with Fibonacci numbers in the open unit disk  have been investigated. Further Fekete – Szego inequalities for these classes are determined.

           2010 Mathematics Subject Classification: 30C45, 30C50.

Published
2019-11-21
How to Cite
et al., P. (2019). Coefficient Inequality for Sakaguchi kind of Functions Related to Shell – like Curves Connected with Fibonacci numbers. International Journal of Advanced Science and Technology, 28(16), 1093 - 1103. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/2063
Section
Articles